# SDR FDEA202305160875

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 41,835 hours, 6,870 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113W300321
- Part serial: 002096
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM OB TO IB 10INCH CROSS TE TO LE 2.25INCH FOUND ONE DENT.  EVALUATED LH OB FLAP LWR SURFACE FROM OB TO IB 10INCH CROSS TE TO LE 2.25INCH   DENT.DAMAGE SIZE LXW=1.8"X1. OUT OF ALLOWABLE LIMIT. AS PER B777 SRM 57-53-01-1A   ALLOWABLE DAMAGE 2 REV 43.1. REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R REPAIR 2   AND SRM 51-70-04-2R-1 REPAIR 1 REV 43.1.AND EA G-5750-T0374421 P1, TITLE: WING -FLIGHT   SURFACES-LH OUTBD FLAP TE WEDGE DENTS & DELAMINATIONS AT MULTIPLE LOCATIONS- SRM   REPAIR- RSC TRACKING. DETAIL PLS REFER TO WRI: 57500974.REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
